On the question of stability of mixed problems for a quasi-linear equation
Differencialʹnye uravneniâ, Tome 3 (1967) no. 1, pp. 19-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1967_3_1_a2,
author = {T. I. Zelenyak},
title = {On the question of stability of mixed problems for a quasi-linear equation},
journal = {Differencialʹnye uravneni\^a},
pages = {19--29},
year = {1967},
volume = {3},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1967_3_1_a2/}
}
T. I. Zelenyak. On the question of stability of mixed problems for a quasi-linear equation. Differencialʹnye uravneniâ, Tome 3 (1967) no. 1, pp. 19-29. http://geodesic.mathdoc.fr/item/DE_1967_3_1_a2/